Submit a question to our community and get an answer from real people.
Submit

Does taking penicillin cause yeast infections?

Report as

The problem is, penicillin kills not only the germs you have that you don't want, it also kills a lot of the germs you do want. Our body is filled with ga-zillions of little critters, ie. germs. Some are beneficial and some are harmful. Normally they live in homeostasis with a constant battle going on. Antibiotics kill lots of this flora and fauna, both the good and the bad. Now there is nothing to fight the yeast and keep it in check so it overpopulates. Voila! Yeast infection. Eating yogurt is a way of reintroducing some beneficial critters into our bodies that will fight off the yeast to a tolerable level.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
VickiBankhead

yes it can...a way to clear it up quickly is eating yogurt...works every time

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Yes!

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Doctors say that penicillin may cause a yeast infection and many doctors prescribe diflucan along with it to prevent one. Although there may be several reasons of yeast infections, it is a well known fact that some antibiotics like penicillin may contribute to them developing. Read more at http://www.ehow.com/about_5070501_penicillin-cause-yeast-infections.html.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

it can unfortunately.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches